# SDR CA051013004

- Difficulty date: September 23, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 19,382 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Clamp
- Part number: MS173204
- Condition: Misinstalled
- Location: Nr 2 Generator
- Component: Main Gear Box, Skrsky
- Component part number: 643520400065
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DURING GROUND RUN PHASE OF MAIN GB REPLACEMENT,  NR 2 GEN VESPAL DRIVE SPLINE ADAPT STRIPPED OUT CAUSING GEN TO FALL OFF LINE. GEN WAS REMOVED FROM ACCY GB, DRIVE SPLINE ADAPTOR WAS REPLACED, GEN WAS REINSTALLED, FUNCTION TESTED. AC WAS RETURNED TO SERVICE, APPROX 10 TO 15 MIN INTO AC'S FIRST LOGGING CYCLE, NR 2 GEN FELL OFF LINE.  MAINT DISCOVERED NR2 GEN LAYING ON UPPER DECK ATTACHED ONLY BY ELEC WIRES. INSPECT REVEALED NO DAMAGE CAUSED BY GEN DETACHING FROM MNT, DROPPING TO DECK. WITH NO MNTING EQUIP FAILURE, CLAMP THAT SECURES GEN MNTING FLANGE TO ITS MATING ADAPTOR FLANGE ON GB WAS INSTALLED WITHOUT ENSURING COMPLETE ENGAGEMENT WITH BOTH MATING FLANGES. GEN WAS REINSTALLED, AC RETURNED TO SERVICE.
